# SDR AALA20120908006

- Difficulty date: September 8, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 47,135 hours, 6,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Not Seated
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERGENCY LIGHTS IN AFT GALLEY CAME ON DURING TAXI OUT.  AIRCRAFT RETURNED TO GATE.  RESEATED EMERGENCY LIGHT TEST SWITCH ON RIGHT NUMBER 4 DOOR.  OPS CHECK NORMAL.
